Registration

Dear SAP Community Member,
In order to fully benefit from what the SAP Community has to offer, please register at:
http://go.sap.com/community.html
Thank you,
The SAP Community team.
The SAP Community wiki will be closed to new content submissions from December 7 6:00 p.m. CET to December 11 6:00 p.m. CET.
All content created during this period will not be available/restorable after December 11.
We apologize for the inconvenience, but we need to take this action to improve and maintain the SAP Community wiki performance.
Please plan your tasks accordingly.
Skip to end of metadata
Go to start of metadata

SAP Inside Track Istanbul 2010

There have been many SAP Inside Track events all over the world and many events are planned in 2010. Why don't we have it in Istanbul?

I invite you to be a part of this event as a participant or speaker. It will be a community event offering education and networking oppurtunity.

  • When: November 6th, 2010
  • Where: SAP Turkey will arrange a conference room at Anel Plaza
    (for details and map http://www.sap.com/turkey/press.epx?pressid=11675, for exact location Anel Plaza on Google Maps)
    Car parking facility is available, building security will allow all attendees to enter car park.
    Thanks to İbrahim Gündüz for arrangement.
  • Time: 13:00 - 17:00
  • Cost: No cost
  • Twitter Hashtag: #sitist

We have two sponsors now! (Thanks to Martin Gillet)


 
All attendees will have 10% discount from SAP-PRESS that can be used on http://www.sap-press.com. We will also distribute 3 books as raffle prize to attendees.  

TweetWallPro is a young and dynamic Belgian Company providing tools for twitter http://www.tweetwallpro.com

Please add your name below  if you want to attend. Contact me (Abdulbasit Gulsen ) about your expectations from this meeting. I will be happy if you want to host a session and talk about something that you are doing in real life. It can be full-hour session or just 15-minute mini session. You are free to choose the subject.

Virtual setup is also ready now. Please add your name to Virtual Attendee List if you want to attend remotely.

Virtual Attendee List

No

Name

Location

Business Card

1

Gregor Wolf

Bavaria, Germany

http://www.sdn.sap.com/irj/scn/bc?u=fb3kGorrIyAxIKfPH75wbg%3D%3D

2

Fatih Çağıran

Ankara

http://www.sdn.sap.com/irj/scn/bc?u=D4c%2F%2FTUfStMz1bwH%2FLACIg%3D%3D

3

 

 

 

4

 

 

 

5

 

 

 

6

 

 

 

7

 

 

 

8

 

 

 

9

 

 

 

10

 

 

 

Attendee List

No

Name

Business Card

1

Abdulbasit Gulsen

http://www.sdn.sap.com/irj/scn/bc?u=5u31Si%2FWGoQmC50f5d4Y5Q%3D%3D

2

Ibrahim Gündüz

http://www.sdn.sap.com/irj/scn/bc?u=cP%2Frsduo6QA%3D

3

Dilek Ersoz Adak

http://www.sdn.sap.com/irj/scn/bc?u=A5D%2FNkLlYcM%3D

4

Nihat Özer

http://www.sdn.sap.com/irj/scn/bc?u=Mbhq0aVxyrw%3D

5

Hüseyin Bilgen

http://www.sdn.sap.com/irj/scn/bc?u=ZU8TP3IDEye%2F8ii4b%2FXV9w%3D%3D

6

Serden Çivril

http://www.sdn.sap.com/irj/scn/bc?u=8mRUUKUfz9ziMQYpBMH9TA%3D%3D

7

Adnan Ata

http://www.sdn.sap.com/irj/scn/bc?u=F6OstidC3FjkGcE88nKLvw%3D%3D

8

Sami Selamet

http://www.sdn.sap.com/irj/scn/bc?u=tFM3DABrK3HyHiwIHenWYg%3D%3D

9

Volkan Ayhan

http://www.sdn.sap.com/irj/scn/bc?u=3xIiBAda%2BRc%3D

10

Musa Akmaz

http://www.sdn.sap.com/irj/scn/bc?u=cO3mjmMNzIg%3D

11

Tuncay Cırıl

http://www.sdn.sap.com/irj/scn/bc?u=jEK3wC%2BnehIh3xgdc3U35A%3D%3D

12

Tansu Dasli

http://www.sdn.sap.com/irj/scn/bc?u=EE%2BaW7HxQGcaf5mWvz0Jvw%3D%3D

13

Hande Kılçer

 

14

Cihat Onbaşı

 

15

Aydın Alp

 

16

Özlem Koç

 

17

Mesut Yılmaz

 

18

Ersen Pala

 

19

İsmail Direk

 

20

Murat Küçükkaya

 

21

Fetih Saygı

 

22

Volkan Bekçi

 

23

Mustafa Aktaş

http://www.sdn.sap.com/irj/scn/bc?u=KP1LsPnJQFsEd901Zr%2F5EQ%3D%3D

24

Yiğit Ertaylan

 

25

Şahin Süleymaniyelioğlu

http://www.sdn.sap.com/irj/scn/bc?u=qqDFKhF3cmODkaBKnQmDSA%3D%3D]

26

Noyan Durna

 

27

Damla Yoluaçık

 

28

Aytaç TOKATLI

 

29

Cenk Osman Avcı

 

30

Fahrettin Kerem Bozbıyık

 

31

Eren Adak

 

32

İlyas Küçükşahin

 

33

Hakan Ongül

 

34

Barış BÜYÜKTANIR

http://www.sdn.sap.com/irj/scn/bc?u=96eEDFHgRcQ%3D

35

Tuncer Görgün

http://www.sdn.sap.com/irj/scn/bc?u=dlNtgOsMXKztM4zBv8uWow%3D%3D

36

Levent Demir

http://www.sdn.sap.com/irj/scn/bc?u=ZL2xMnXXbdg%3D

37

Erdem Tufan

 

38

Koray Çelik

http://www.sdn.sap.com/irj/scn/bc?u=pWlwSbQvm7Lm7%2FNtTp2v4w%3D%3D

39

Sadettin Melenli

http://www.sdn.sap.com/irj/scn/bc?u=Qtk6QlZgE%2F35xMb0yI%2FsEw%3D%3D

40

ismail KARAYAKA

http://www.sdn.sap.com/irj/scn/bc?u=NYnADFXPO7A%3D

41

Mustafa Aydoğdu

http://www.sdn.sap.com/irj/scn/bc?u=1IYZijp74hA%3D

42

Ender Yalçın

 

43

Tolga Çavuşoğlu

 

44

Murat Özgür Kara

 

45

Murat Seydi

 

46

Esin SAYIN

 

47

Mustafa Sarıbaş

 

48

Tuncay Aydin

 

49

Emin Erçelik

 

50

Mete Han Topgül

 

51

Ethem Topgül

 

52

Nebahat Akgün

 

53

Türkan Kendir

 

54

Fethi Yılmaz

 

55

Alper Gürel

 

56

Gökhan Kırışgil

 

57

Enes Gülce

 

58

Altuğ Dağlı

 

59

Arman Eker

 

60

Zahid Yener

 

61

Tarık Açıkgöz

 

62

Ufuk Kemal Arda

 

63

Didem Gündoğdu

 

64

Şenol Akbulak

 

65

Akar Selçik

 

66

Murat Gölcü

 

67

Levent Akbaş

 

68

Mehmet Çekdemir

 

69

İsmail Yıldızhan

 

70

Özgür Çınar

 

71

Kerem Kayacan

http://www.sdn.sap.com/irj/scn/bc?u=n99NYTawkig%3D

72

Ergin Öztürk

 

73

Bülent Geylan

http://www.sdn.sap.com/irj/scn/bc?u=4BibfVsE%2Fe2fTdCmxroQ0A%3D%3D

74

Burcu Bacakoglu SONMEZ

 

75

Barış Çekiç

 

76

Onur SARUHAN

 

77

 

 

78

 

 

79

 

 

80

 

 

Agenda

http://sap.na.pgiconnect.com/sitist

Session name

Speaker

Duration

Time

Welcome and Introduction

Abdulbasit Gulsen

10 Min.

13:00 - 13:10

SAP Netweaver Business Process Management

Abdulbasit Gulsen

30 Min.

13:10 - 13:40

BREAK

 

15 Min.

13:40 - 13:55

Lessons Learned: Managing Huge and Complex Landscape During Implementation

Ibrahim Gunduz

30 Min.

13:55 - 14:25

Promoting Your Intranet Portal

Fatih Cagiran

15 Min.

14:25 - 14:40

BREAK

 

15 Min.

14:40 - 14:55

Adobe Flex Development and Real World Integration Scenarios with BlazeDS

Abdulbasit Gulsen / Serden Çivril

45 Min.

14:55 - 15:40

BREAK

 

 

15:40 - 15:55

SAP Technology Outlook

Hüseyin Bilgen

45 Min.

15:55 - 16:40

Closing and Comments and Let's decide the next SITIST date together.

 

20 Min.

16:40 - 17:00

Virtual Session and Discussion with Certification 5 -:> Dennis Howlett, Jon Reed, Leonardo De Araujo, Martin Gillet, Michael Koch

 

 

17:00-18:00

Unifying The Continents Event.
Event location is on Asian side of the Istanbul and let's finish it on European side and make our event unique from others.
We can hang out on European side to continue our discussions in more relaxed way and celebrate the first Inside Track

 

 


18:00 - ....